# SDR SWAA2019040931511

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 54,306 hours, 31,777 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A76529
- Condition: Delaminated
- Location: Wng - Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193B PANEL EXTERIOR SURFACE FORWARD LEADING EDGE R/H CORNER DELAMINATED. / REPAIRED PANEL IAW EA.
